# SDR YENA20120630547

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 27,864 hours, 9,859 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 510 FLL-EWR, CREW DECLARED EMERGENCY DUE TO F/CTRL ECAM FLAPS LOCKED ALIGNMENT FAULT DURING APPROACH.  FLAPS LOCKED JUST PRIOR TO THE FIRST SETTING AT APPROX 190 KIAS AS FLAPS 2 WERE SELECTED.  FOUND FLAP RIGHT PROX SENSOR 38 CV MISADJUSTED.  ADJUSTED PER AMM 27-51-44, NO FAULTS.
